Table of Contents
International Journal of Combinatorics
Volume 2012, Article ID 154281, 9 pages
http://dx.doi.org/10.1155/2012/154281
Research Article

On Extremal Self-Dual Ternary Codes of Length 48

Lehrstuhl D für Mathematik, RWTH Aachen University, 52056 Aachen, Germany

Received 6 September 2011; Accepted 7 January 2012

Academic Editor: Chính T. Hoang

Copyright © 2012 Gabriele Nebe. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. L. Mallows and N. J. A. Sloane, “An upper bound for self-dual codes,” Information and Computation, vol. 22, pp. 188–200, 1973. View at Google Scholar · View at Zentralblatt MATH
  2. A. M. Gleason, “Weight polynomials of self-dual codes and the MacWilliams identities,” in Actes du Congrès International des Mathématiciens (Nice, 1970), vol. 3, pp. 211–215, Gauthier-Villars, Paris, France, 1971. View at Google Scholar · View at Zentralblatt MATH
  3. J. H. Conway and V. Pless, “On primes dividing the group order of a doubly-even (72; 36; 16) code and the group order of a quaternary (24; 12; 10) code,” Discrete Mathematics, vol. 38, no. 2-3, pp. 143–156, 1982. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. W. C. Huffman, “Automorphisms of codes with applications to extremal doubly even codes of length 48,” Institute of Electrical and Electronics Engineers. Transactions on Information Theory, vol. 28, no. 3, pp. 511–521, 1982. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. W. C. Huffman, “On extremal self-dual ternary codes of lengths 48 to 40,” Institute of Electrical and Electronics Engineers. Transactions on Information Theory, vol. 38, no. 4, pp. 1395–1400, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. H. Koch, “The 48-dimensional analogues of the Leech lattice,” Rossiĭskaya Akademiya Nauk. Trudy Matematicheskogo Instituta Imeni V. A. Steklova, vol. 208, pp. 193–201, 1995. View at Google Scholar
  7. S. Bouyuklieva, “On the automorphism group of a doubly-even (72; 36; 16) code,” Institute of Electrical and Electronics Engineers. Transactions on Information Theory, vol. 50, no. 3, pp. 544–547, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  8. M. Grassl, Code Tables: bounds on the parameters of various types of codes, http://www.codetables.de/.
  9. A. Meyer, “On dual extremal maximal self-orthogonal codes of type I-IV,” Advances in Mathematics of Communications, vol. 4, no. 4, pp. 579–596, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH